# SDR EE4Y20110099

- Difficulty date: February 9, 2011
- Submitted: February 9, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N592EL
- Make and model: Airbus A318-111
- Aircraft serial: 2358
- Aircraft time: 20,810 hours, 10,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FR24-FR25, STR 11LT DENT ON STRINGER EVALUATION.
